Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

On birth control pills, was about to start a new pack but my periods are not stopping. Reason?

well...i have been taking my birth control aprox 2 months after my son was born he s 7 months now and i had a normal period up till about a week ago i still had a week of pills left and i got my period i asked my sister inlaw and she told me to just start my new pack today so i did my period doesn t seem to be leaving....should i ask my family doctor or just see how it goes in the next few days?
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
Due to hormonal imbalance when you are on pills you gets withdrawal bleed.
Your sister has given you a right advise to start a new pack.
The bleeding will stop after few days.
If it will not stop you should consult your gynec to rule out other reason of it.
She will advise USG to rule out any possibility of fibroids.
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor